I found myself playing with my medications like skipping days and not taking them on the same day because I thought that the side effects of medications would cause more harm than the sickness itself. I have ALL these symptoms because I stopped taking my potassium pills. I am blessed to have some clients that are nurses. I was so impressed when one of them told me yesterday that she was able to get her mother off her diabetes medication by cooking her good healthy meals. Not only is my client Christina a good daughter she’s a good client, mom, wife, just a good person. I got free information on how to eat and what to do and not do with my medications from another client nurse as well. I’m so glad they both came in to get their hair done yesterday. I introduced them to each other and we all had awsome conversations on health!! I love my job!! I heard a sad story of a woman who joined a church who doesn’t believe in taking medicine the poor woman stopped taking her high blood pressure medication and her diabetes medication cold turkey and died two months later. How sad is that. Don’t play God with your health listen to your doctor but always do your own personal research, eat healthy, forgive people pray and exercise.
My legs are numb and tingling as I type this, my skin is dried out. I lost the glow on my face after I dehydrated myself when I stopped taking my potassium in fact I have all the above symptoms.I’m so glad Christina and Rosa my cients warned me about the dangers of not taking my medications properly. My body should start adjusting in the next 6 weeks. I will keep you all posted. Had they told me this 3 years ago I wouldn’t of cared or payed attention but since it applies to me I am all ears now.
I hope to take selfies soon. I can’t wait to see my face get the glow back!! I feel like I’ve aged over night. I didn’t understand why but now I do. I dried myself out trying to play God.